i have juverderm injected on my nasolabial and it was really bad,so the doctor injected me 3 time hyaluronidase,and the hyaluronidase make me a big hollow around my skin,and after 6 month the hollow still the same.yes it was hyaluronidase because i ask im what was the product and he tell me and he show me too.i tell you because i know a lot of doctor say that hyaluronidase can not make hollow,but yes he can. what can i do for the hollow? i don't won't anymore juverderm or other charge.
Hollow After Hyaluronidase Injection
Doctor Answers 3
No hollow with hyaluronidase!
If it caused a hollow, then it wasnt hyaluronidase. Period. Thats my opinion. Unless you had an infection or some prodess like that. You could tro Sculptra, or fat, or Radiesse. Best Dr G Commons.
Have a question? Ask a doctor
I have no experience that would indicate that the enzyme has permanently altered the skin or subcutaneous tissues. I think the best answer is likely conservative observation. I think you will find that this area settles nicely over time with no further intervention. Certainly surgery or fat injections should not be considered until you have arrived at your baseline prior to treatment.
I am not aware that Hayalurinadase causes holoowness. It disolves the Hyaluronic acid injected and you will look as you were before the Juvederm injections.
If you do not want fillers now then your options are
or a face lift
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.